# SDR CA000726002

- Difficulty date: June 23, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 11,203 hours
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 4030700
- Condition: Worn
- Location: Lower Bearing
- Component: Elev B/C Assy, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION BELLCRANK FOUND TO BE WORN IN BEARING LOCATION WHERE ELEVATOR PUSH-PULL ROD ATTACHES, TO THE POINT WHERE THE BEARING WAS LOOSE IN BELLCRANK.  PROBLEM SEEMED TO BE CAUSED BY BEARING BECOMING SEIZED.
